EconPapers    
Economics at your fingertips  
 

Analytical Solution for the Time‐Fractional Telegraph Equation

F. Huang

Journal of Applied Mathematics, 2009, vol. 2009, issue 1

Abstract: We discuss and derive the analytical solution for three basic problems of the so‐called time‐fractional telegraph equation. The Cauchy and Signaling problems are solved by means of juxtaposition of transforms of the Laplace and Fourier transforms in variable t and x, respectively. the appropriate structures and negative prosperities for their Green functions are provided. The boundary problem in a bounded space domain is also solved by the spatial Sine transform and temporal Laplace transform, whose solution is given in the form of a series.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2009/890158

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2009:y:2009:i:1:n:890158

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2009:y:2009:i:1:n:890158